On the global stability of a generalized cholera epidemiological model

DSpace Repository

On the global stability of a generalized cholera epidemiological model

Show full item record

Files for download

Facebook

Simple item record

Publication Article, peer reviewed scientific
Title On the global stability of a generalized cholera epidemiological model
Author(s) Cheng, Yuanji ; Wang, Jin ; Yang, Xiuxiang
Date 2012
English abstract
In this paper, we conduct a careful global stability analysis for a generalized cholera epidemiological model originally proposed in [J. Wang and S. Liao, A generalized cholera model and epidemic/endemic analysis, J. Biol. Dyn. 6 (2012), pp. 568–589]. Cholera is a water- and food-borne infectious disease whose dynamics are complicated by the multiple interactions between the human host, the pathogen, and the environment. Using the geometric approach, we rigorously prove the endemic global stability for the cholera model in three-dimensional (when the pathogen component is a scalar) and four-dimensional (when the pathogen component is a vector) systems. This work unifies the study of global dynamics for several existing deterministic cholera models. The analytical predictions are verified by numerical simulation results.
DOI http://dx.doi.org/10.1080/17513758.2012.728635 (link to publisher's fulltext)
Link http://www.tandfonline.com/loi/tjbd20 (external link to publication)
Publisher Taylor & Francis
Host/Issue Journal of Biological Dynamics;2
Volume 6
ISSN 1751-3758
Pages 1088-1104
Language eng (iso)
Subject(s) Cholera modelling
Global asymptotic stability
Geometric approach
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/14482 (link to this page)

This item appears in the following Collection(s)

Show full item record

Search


Browse

My Account

Statistics